# SDR DALA2020013070707

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WITH CORROSION STA 1640 RBL 44 & RBL 47 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPLACED PER B757-300 SRM 51-40-02 PAR 7 AND DWG 146N5126N REV. ORIG.
